# SDR AWXA200501383

- Difficulty date: November 8, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 20,598 hours, 7,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Part number: D53112827201
- Part serial: NSN
- Condition: Corroded
- Location: Fr 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C CHECK INSPECTION DISCOVERED CORROSION ON DUMMY RAIL LOCATED AT FS 15 + 8" AND Y503.2.  NO ALLOWABLE DAMAGE LIMITS FOUND IN THE AIRBUS 319 SRM.  MAINTENANCE REMOVED AND INSTALLED NEW DUMMY RAIL FROM FS 12 TO FS 16 AND Y503.2 IAW AIRBUS 319 SRM 51-72-11.
